# SDR DALA2022121308026

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 53,148 hours, 38,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVER WING EMERGENCY EXIT LIGHTS IN THE CABIN WERE FOUND TO BE INOPERATIVE (FWD LIGHTS). MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK AND THE EMERGENCY BATTERY POWER SUPPLY UNIT PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD PER B717 AMM 33-51. (LP #9513984)
